European Journal of Chemistry 2011, 2(4), 485-488 | doi: https://doi.org/10.5155/eurjchem.2.4.485-488.450 | Get rights and content





Article Metrics

Abstract of this article was viewed 669 times | PDF Article downloaded 187 times

How to cite


Sarafraz, M.; Jamshidnejad, M.; Shamsabadi, A.; Laki, S.; Ajami, H. Eur. J. Chem. 2011, 2(4), 485-488. doi:10.5155/eurjchem.2.4.485-488.450
Sarafraz, M.; Jamshidnejad, M.; Shamsabadi, A.; Laki, S.; Ajami, H. Accurate improvement of a mathematical correlation for estimating diffusion coefficient in gaseous hydrocarbons. Eur. J. Chem. 2011, 2(4), 485-488. doi:10.5155/eurjchem.2.4.485-488.450
Sarafraz, M., Jamshidnejad, M., Shamsabadi, A., Laki, S., & Ajami, H. (2011). Accurate improvement of a mathematical correlation for estimating diffusion coefficient in gaseous hydrocarbons. European Journal of Chemistry, 2(4), 485-488. doi:10.5155/eurjchem.2.4.485-488.450
Sarafraz, Mohammad, Mohammad Jamshidnejad, Ahmad Arabi Shamsabadi, Saeed Laki, & Hadi Ajami. "Accurate improvement of a mathematical correlation for estimating diffusion coefficient in gaseous hydrocarbons." European Journal of Chemistry [Online], 2.4 (2011): 485-488. Web. 20 Jan. 2020
Sarafraz, Mohammad, Jamshidnejad, Mohammad, Shamsabadi, Ahmad, Laki, Saeed, AND Ajami, Hadi. "Accurate improvement of a mathematical correlation for estimating diffusion coefficient in gaseous hydrocarbons" European Journal of Chemistry [Online], Volume 2 Number 4 (1 December 2011)


| | | | |

| | | | | |

Save to Zotero Save to Mendeley

European Journal of Chemistry 2011, 2(4), 485-488 | doi: https://doi.org/10.5155/eurjchem.2.4.485-488.450 | Get rights and content

Refbacks

  • There are currently no refbacks.




Copyright (c)




© Copyright 2019  Atlanta Publishing House LLC All Right Reserved.

The opinions expressed in all articles published in European Journal of Chemistry are those of the specific author(s), and do not necessarily reflect the views of Atlanta Publishing House LLC, or European Journal of Chemistry, or any of its employees.

Copyright 2019 Atlanta Publishing House LLC. All rights reserved. This site is owned and operated by Atlanta Publishing House LLC whose registered office is 4614 Lavista road, Tucker, GA, 30084, USA. Registered in USA.